I visited a gay sauna exactly two weeks ago in Amsterdam...i'm a 35 married straight male that was just curious! Big mistake:( ... In the sauna i walked around and sat in the steam room where several guys masterbated me... I don't know if they had semen on their hands but i doubt it.... After about 18 hours i started feeling a burning sensation in my penis...i freaked out and went to the ER and was given 1g azithromycine for chlamydia... When i returned back home a week later I visited the doctor who gave me 500mg ceftriaxone injection for gonorrhea and I'm also taking 200mg vibramycine daily for syphilis (finished one week and have one more week to go) before any tests because of my insistence and signs i'm getting into depression.... He recommended i return after three weeks to test for all STDs but did ask me to take a urine analysis... I have not been back to the doctor but i checked the results and they told me i have blood in urine!
Today it's been almost two weeks since the azithromycine and one week since the ceftriaxone but I still feel the pain in my penis and the burning sensation... I also feel fatigued ( don't know if it's due to my anxiety and near depression)... I have not noticed any discharge although a couple of days ago when I urinated in the morning i noticed something but that was the only time...
Welcome to the forum. Thanks for your question. I'll try to help.
Almost certainly your urinary discomfort has persisted despite the antibiotics because no infection was the cause. There are several reasons you can be confident you do not (and never did) have any STD from the masturbation event in the sauna.
First, hand-genital contact rarely if ever transmits any STD, and certainly cannot transmit gonorrhea or chlamydia. Second, no STD can start to cause symptom as soon as 18 hours after exposure; it takes at least 2 days for gonorrhea and 4-5 days for chlamydia or other causes of nongonococcal urethritis (NGU). Third, urinary discomfort alone is rarely an STD symptom; if you had gonorreha or chlamydia, you probably would have had discharge of pus or mucus as well as pain. Fourth, it is not possible that gonorrhea, chlamydia, or NGU would continue to cause symptoms after the antibiotics you had; together or in combination, they were 100% reliable against these infections.
As for blood in the urine, more information is needed. If you have noticed visible blood in the toilet, for sure it needs to be checked out. If it's just some red blood cells or a weakly positive "dipstick" result on urinalysis, then it's probably nothing. Such results occur from time to time in healthy persons and usually doesn't mean anything if it goes away on repeat urinalysis. Or, conceivably, you now have a yeast infection in your urethra, a potential side effect of the antibiotic treatments you received, which were somewhat excessive.
My guess is that your doctor did not believe you really had an STD, but treated you as a precaution. Most men with symptoms like yours have no infection at all. Both the nature of the symptoms and the timing are typical for genitally focused anxiety as a result of your emotional reaction to a sexual exposure you regret.
My advice is to not seek any additional antibiotic treatment; stop trying to diagnose yourself by using lab tests through online services; and return to your doctor and describe everything you say here, including my suspicion about genitally focused anxiety -- and to re-check the apparent blood found by urinalysis. You could print out my reply as a framework for discussion with your doctor.
I'll be interested in hearing more after you have been professionally reevaluated. In the meantime, stay relaxed. You can be confident you have no STD -- and once you come to understand it, my guess is your symptoms will fade away on their own. In any case, for sure you have nothing that is likely to harm you or any future sex partner.
Pardon my mistake in assuming you had requested the urinalysis yourself. Apparently it was done with your doctor's advice. Please clarify the timing. Was it done at the initial doctor's office visit or during follow-up, i.e. after treatment?
Thank you so much for your reply...the urinalysis was done on my initial visit to my doctor after my return from Amsterdam..i.e. four days after taking the azithromycine (which I took in Amsterdam), and before the ceftriaxone or vibramycine.
I never noticed any blood in my urine... It only showed in urinalysis....
I will definitely discuss your feedback with my doctor....
Thank you again and I will be really glad to share with you what happens after I visit my doctor again...
If the masturbation was vigorous and repeated, it could have caused some minor trauma to your urethra, with a little bleeding. Presumably this could also cause urinary discomfort as well, but in that case you probably would have had it the first time you urinated after the event, not 18 hr later. Anyway, if the evidence of blood is gone on a repeat urinalysis, your doctor probably will agree there is no concern.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.